Alert archive / Kansas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 66, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 11, 2017, 1:57 PM CDT for Harper County, Kingman County, Kansas. It was in force for 63 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2017, 1:57 PM CDT (18:57 UTC)
- Expired
- May 11, 2017, 3:00 PM CDT
- In force
- 63 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 2.0 in
- Wind
- 50.0 mph
Counties Harper County, KS, Kingman County, KS
The radar
The Vance AFB radar (KVNX), 79 km from the middle of the area, began a volume at 19:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 2:27 PM CDT | HAIL 1 | 1 W Zenda, KS | A FEW WINDOWS TO A RESIDENCE BROKEN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 7.0 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 342 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 702 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
949
WUUS53 KICT 111857
SVRICT
KSC077-095-112000-
/O.NEW.KICT.SV.W.0066.170511T1857Z-170511T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
157 PM CDT THU MAY 11 2017
The National Weather Service in Wichita has issued a
* Severe Thunderstorm Warning for...
Northwestern Harper County in south central Kansas...
Southwestern Kingman County in south central Kansas...
* Until 300 PM CDT
* At 156 PM CDT, a severe thunderstorm was located over Nashville, or
10 miles east of Isabel, moving northeast at 10 mph.
HAZARD...Two inch hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect
damage to roofs, siding, windows, and vehicles.
* Locations impacted include...
Nashville, Willowdale and Zenda.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3732 9835 3738 9835 3739 9846 3751 9847
3766 9839 3752 9810 3731 9832
TIME...MOT...LOC 1856Z 210DEG 8KT 3742 9838
HAIL...2.00IN
WIND...<50MPH
$$
ES4 follow-up statements
384
WWUS53 KICT 111914
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
214 PM CDT THU MAY 11 2017
KSC077-095-112000-
/O.CON.KICT.SV.W.0066.000000T0000Z-170511T2000Z/
Harper KS-Kingman KS-
214 PM CDT THU MAY 11 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR NORTHWESTERN HARPER AND SOUTHWESTERN KINGMAN COUNTIES...
At 213 PM CDT, a severe thunderstorm was located near Nashville, or
10 miles east of Isabel, moving northeast at 20 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Nashville, Willowdale and Zenda.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with this storm and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3732 9835 3738 9835 3739 9846 3751 9847
3766 9839 3752 9810 3731 9832
TIME...MOT...LOC 1913Z 210DEG 8KT 3745 9836
HAIL...1.75IN
WIND...60MPH
$$
ES107
WWUS53 KICT 111923
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
223 PM CDT THU MAY 11 2017
KSC077-095-112000-
/O.CON.KICT.SV.W.0066.000000T0000Z-170511T2000Z/
Harper KS-Kingman KS-
223 PM CDT THU MAY 11 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR NORTHWESTERN HARPER AND SOUTHWESTERN KINGMAN COUNTIES...
At 222 PM CDT, a severe thunderstorm was located near Nashville, or
11 miles east of Isabel, moving northeast at 20 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Nashville, Willowdale and Zenda.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3732 9835 3738 9835 3739 9846 3751 9847
3766 9839 3752 9810 3731 9832
TIME...MOT...LOC 1922Z 210DEG 8KT 3747 9835
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
$$
ES202
WWUS53 KICT 111935
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
235 PM CDT THU MAY 11 2017
KSC077-095-112000-
/O.CON.KICT.SV.W.0066.000000T0000Z-170511T2000Z/
Harper KS-Kingman KS-
235 PM CDT THU MAY 11 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR NORTHWESTERN HARPER AND SOUTHWESTERN KINGMAN COUNTIES...
At 235 PM CDT, a severe thunderstorm was located 10 miles north of
Attica, moving east at 15 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Nashville, Willowdale and Zenda.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3732 9835 3738 9835 3739 9846 3751 9847
3766 9839 3752 9810 3731 9832
TIME...MOT...LOC 1935Z 266DEG 12KT 3740 9822
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
$$
ES805
WWUS53 KICT 112000
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
300 PM CDT THU MAY 11 2017
KSC077-095-112010-
/O.EXP.KICT.SV.W.0066.000000T0000Z-170511T2000Z/
Harper KS-Kingman KS-
300 PM CDT THU MAY 11 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HARPER AND
SOUTHWESTERN KINGMAN COUNTIES HAS EXPIRED...
The storm which prompted the warning has moved out of the area.
Therefore the warning has been allowed to expire.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Wichita.
LAT...LON 3732 9835 3738 9835 3739 9846 3751 9847
3766 9839 3752 9810 3731 9832
TIME...MOT...LOC 2000Z 210DEG 8KT 3745 9819
$$
ESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 12:50 PM CDT, 1 hour 7 minutes earlier.
Area forecast discussion, May 11, 12:50 PM CDT, 1 hour 7 minutes before
Area Forecast Discussion National Weather Service Wichita KS 1250 PM CDT Thu May 11 2017 .UPDATE... Issued at 932 AM CDT Thu May 11 2017 A strong thunderstorm 25 to 30 miles in diameter is sprinting northeast around 50 mph across far Southeast Kansas. Very heavy rains and small hail are likely from this thunderstorm. && .SHORT TERM...(Today through Saturday night) Issued at 251 AM CDT Thu May 11 2017 Current satellite water vapor imagery shows main upper level system spinning over northeast New Mexico. This low pressure system will move slowly eastward into north central Oklahoma by late this afternoon. Expecting bulk of early morning activity to linger across central Kansas this morning with a possible lull over southern Kansas, however as upper level system moves eastward we should see showers/storms redevelop with better coverage over southern Kansas by this afternoon. There is a chance for strong/severe storms to materialize over far southeast Kansas this afternoon, especially if some breaks in the clouds allow better surface heating thus boosting instability. The activity will gradually shift east of the area for late tonight as the upper level system continues to move away. Dry and pleasant weather conditions will be in store for Kansas on Friday and Saturday as upper level ridging builds across the central plains. .LONG TERM...(Sunday through Wednesday) Issued at 251 AM CDT Thu May 11 2017 The warm and dry weather looks too continue for Sunday-Monday with upper ridge gradually shifting east as upper troughing deepens over the western states. The long range models are showing next chance of storms possibly affecting central/south central Kansas late Tuesday afternoon or night, as a upper level wave moves towards the region. The weather pattern signal for Wednesday and beyond is potentially looking more active for the Heartland. The combination of a deep upper level low remaining just to the west and persistent southerly winds will allow much richer Gulf of Mexico moisture to stream northward into the region. If this signal is preserved by the long range models then periods of thunderstorms with severe weather is conceivable. && .AVIATION...(For the 18Z TAFS through 18Z Friday Afternoon) Issued at 1250 PM CDT Thu May 11 2017 Thunderstorms are likely across Southern KS until this evening as an intense low pressure center moves slowly east. While a few severe TSRA are possible (especially in Southeast KS) the greatest threat is for very heavy rains that'll cause 2-4SM visibilities, especially at KICT & KCNU. Ceilings are likely to drop into "low- end" MVFR category at both KICT & KCNU with IFR ceilings likely at KCNU this evening. Ceilings & visbilities will improve quickly for Central KS late this afternoon with KHUT & KICT in VFR status early this evening. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 69 50 73 49 / 60 40 0 0 Hutchinson 66 47 73 47 / 50 20 0 0 Newton 67 48 73 48 / 50 30 0 0 ElDorado 70 50 72 49 / 60 50 0 0 Winfield-KWLD 73 51 73 49 / 70 50 0 0 Russell 61 44 74 47 / 40 10 0 0 Great Bend 61 44 73 47 / 50 10 0 0 Salina 63 46 74 48 / 40 20 0 0 McPherson 65 47 73 47 / 50 20 0 0 Coffeyville 74 54 73 49 / 80 70 10 0 Chanute 72 53 73 49 / 70 60 10 0 Iola 71 52 72 49 / 60 60 0 0 Parsons-KPPF 73 54 73 49 / 70 70 10 0 && .ICT WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until midnight CDT tonight for KSZ093>096- 098>100. && UPDATE...EPS SHORT TERM...CDJ LONG TERM...CDJ AVIATION...EPS
Hazardous weather outlook, May 11, 12:18 PM CDT, 1 hour 39 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 1218 PM CDT Thu May 11 2017 KSZ032-033-047>053-067>072-082-083-091>096-098>100-121730- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 1218 PM CDT Thu May 11 2017 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...This Afternoon and Tonight A few severe thunderstorms are possible this afternoon and early this evening, across most of Southern Kansas where quarter sized hail and damaging winds around 60 mph are both possible. A short lived tornado or two cannot be ruled out over extreme Southeast Kansas. Very heavy rains are also likely and may cause flash flooding across Southeast Kansas. For further details, please refer to the latest Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Another weather system is expected to move into the Central Plains on Tuesday. A few severe thunderstorms are possible across Central and South Central Kansas for Tuesday afternoon and evening. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated this afternoon or tonight. && For a graphical version of this information, see our webpage at: http://weather.gov/wichita/hwo/ Lawson/Ketcham
In the hours before
Local storm report, May 11, 9:03 AM CDT, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE WICHITA KS
903 AM CDT THU MAY 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG SEDAN 37.13N 96.18W
05/10/2017 CHAUTAUQUA KS TRAINED SPOTTER
DELAYED REPORT. A 6 TO 8 INCH DIAMETER TREE LIMB WAS
DOWNED. NO ESTIMATE ON WIND SPEED. TIME ESTIMATED FROM
RADAR.
0520 PM HEAVY RAIN 7 E ARKANSAS CITY 37.07N 96.91W
05/10/2017 M2.78 INCH COWLEY KS COCORAHS
RAINFALL SINCE 7AM TODAY.
0529 PM FLOOD SEDAN 37.13N 96.18W
05/10/2017 CHAUTAUQUA KS TRAINED SPOTTER
DITCHES ARE FILLING UP BETWEEN SEDAN AND HOWARD ALONG
HIGHWAY 99. VERY HEAVY RAINFALL.
0545 PM HAIL 9 SW INDEPENDENCE 37.14N 95.83W
05/10/2017 M1.25 INCH MONTGOMERY KS TRAINED SPOTTER
0600 PM HAIL N INDEPENDENCE 37.23N 95.71W
05/10/2017 E1.00 INCH MONTGOMERY KS LAW ENFORCEMENT
NORTH EDGE OF INDEPENDENCE.
0619 PM TSTM WND GST INDEPENDENCE AIRPORT 37.15N 95.78W
05/10/2017 M46.00 MPH MONTGOMERY KS AWOS
0632 PM HAIL N PARSONS 37.34N 95.27W
05/10/2017 E0.50 INCH LABETTE KS TRAINED SPOTTER
NORTHERN EDGE OF PARSONS
0636 PM FLOOD INDEPENDENCE 37.23N 95.71W
05/10/2017 MONTGOMERY KS LAW ENFORCEMENT
SOME STREET FLOODING OCCURRING ACROSS THE CITY, MAINLY
CONFINED TO THE TYPICAL FLOOD-PRONE AREAS.
0700 PM FLOOD SE SEDAN 37.13N 96.18W
05/10/2017 CHAUTAUQUA KS TRAINED SPOTTER
VERY HEAVY RAINFALL RATES WASHED OUT A SECTION OF COUNTY
ROAD E ON THE SOUTHEAST EDGE OF SEDAN. THE CORRUGATED
METAL CULVERT UNDER THE ROAD WAS LIKELY OVERWHELMED BY
THE HIGH VOLUME OF WATER FLOWING THROUGH IT, CAUSING THE
ROAD TO WASH OUT. ALSO, MANY LOW WATER CROSSINGS AND
FLOOD-PRONE AREAS ARE FLOODED ACROSS THE COUNTY.
0750 PM HEAVY RAIN CHAUTAUQUA 37.02N 96.18W
05/10/2017 M1.41 INCH CHAUTAUQUA KS TRAINED SPOTTER
&&
BDKSpecial weather statement, May 11, 9:13 AM CDT, 4 hours 44 minutes before
Special Weather Statement
National Weather Service Wichita KS
913 AM CDT THU MAY 11 2017
KSZ095-096-099-100-111445-
Montgomery KS-Wilson KS-Labette KS-Neosho KS-
913 AM CDT THU MAY 11 2017
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Northeastern Montgomery County in southeastern Kansas...
Southeastern Wilson County in southeastern Kansas...
Northwestern Labette County in southeastern Kansas...
Neosho County in southeastern Kansas...
* Until 945 AM CDT
* At 906 AM CDT...National Weather Service Doppler radar was tracking
a strong thunderstorm with locally heavy rainfall near Thayer, or 9
miles east of Neodesha...moving northeast at 50 mph.
Hail up to the size of nickels and winds up to 50 mph are possible
with this storm.
* Locations impacted include...
Chanute, Neodesha, Cherryvale, Erie, Thayer, Galesburg, Sycamore,
Earlton, Parsons Tri City Airport, Lake Parsons, Dennis, Chanute
Airport and Big Hill Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.
&&
LAT...LON 3758 9513 3722 9555 3734 9576 3774 9549
3773 9542
TIME...MOT...LOC 1412Z 213DEG 44KT 3744 9551
ESSpecial weather statement, May 11, 9:54 AM CDT, 4 hours 3 minutes before
Special Weather Statement
National Weather Service Wichita KS
954 AM CDT THU MAY 11 2017
KSZ072-096-111530-
Neosho KS-Allen KS-
954 AM CDT THU MAY 11 2017
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Northwestern Neosho County in southeastern Kansas...
Allen County in southeastern Kansas...
* Until 1030 AM CDT
* At 948 AM CDT...National Weather Service meteorologists were
tracking a strong thunderstorm over Chanute...moving northeast at
40 mph.
Hail up to the size of nickels and wind gusts up to 50 mph are
possible with this storm.
* Locations impacted include...
Chanute, Iola, Humboldt, La Harpe, Gas, Elsmore, Bassett, Iola
Airport, Petrolia and Chanute Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3758 9543 3764 9553 3784 9552 3800 9542
3784 9508
TIME...MOT...LOC 1453Z 212DEG 27KT 3771 9547
ESLocal storm report, May 11, 9:56 AM CDT, 4 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
956 AM CDT THU MAY 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 AM HEAVY RAIN SEDAN 37.13N 96.18W
05/11/2017 E2.76 INCH CHAUTAUQUA KS CO-OP OBSERVER
24 HOUR RAINFALL.
0953 AM HEAVY RAIN HALE 37.23N 96.02W
05/11/2017 E2.56 INCH CHAUTAUQUA KS CO-OP OBSERVER
24 HOUR RAINFALL.
&&
BDKLocal storm report, May 11, 10:21 AM CDT, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1021 AM CDT THU MAY 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1019 AM HEAVY RAIN 2 ESE LORRAINE 38.56N 98.28W
05/11/2017 M2.48 INCH ELLSWORTH KS COCORAHS
24 HR TOTAL.
1019 AM HEAVY RAIN 6 SE ARKANSAS CITY 37.01N 96.96W
05/11/2017 M3.10 INCH COWLEY KS COCORAHS
24 HR TOTAL.
&&
BDKSpecial weather statement, May 11, 1:26 PM CDT, 31 minutes before
Special Weather Statement National Weather Service Wichita KS 126 PM CDT THU MAY 11 2017 KSZ082-111915- Kingman KS- 126 PM CDT THU MAY 11 2017 The National Weather Service in Wichita has issued a * Significant Weather Advisory for... Southwestern Kingman County in south central Kansas... * Until 215 PM CDT * At 124 PM CDT...National Weather Service Doppler radar was tracking a strong thunderstorm with locally heavy rainfall near Medicine Lodge...moving northeast at 10 mph. Hail up to the size of nickels and wind gusts up to 50 mph are possible with this storm. * Locations impacted include... Nashville. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be prepared to take shelter in the event the storms intensify and become severe or a warning is issued by the National Weather Service. These storms may produce ponding of water on roadways. Listen for later statements or possible flood warnings...should the risk for minor low-land flooding become more imminent. && LAT...LON 3739 9846 3748 9846 3741 9829 3738 9831 TIME...MOT...LOC 1825Z 210DEG 8KT 3735 9852 ES
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 9:06 PM CDT | Areal Flood Warning | ICT | Chautauqua, Cowley | 12 hr |
| May 10, 10:21 PM CDT | Special Weather Statement | ICT | Rice | 39 min |
| May 11, 1:42 AM CDT | Areal Flood Warning | ICT | Rice | 12 hr |
| May 11, 3:44 AM CDT | Special Weather Statement | ICT | Rice | 61 min |
| May 11, 4:07 AM CDT | Special Weather Statement | ICT | Rice | 68 min |
| May 11, 4:37 AM CDT | Special Weather Statement | ICT | Ellsworth | 23 min |
| May 11, 5:14 AM CDT | Special Weather Statement | ICT | Saline | 31 min |
| May 11, 6:00 AM CDT | Special Weather Statement | ICT | Saline | 30 min |
| May 11, 6:32 AM CDT | Special Weather Statement | ICT | Marion | 28 min |
| May 11, 9:13 AM CDT | Special Weather Statement | ICT | Neosho | 32 min |
| May 11, 9:54 AM CDT | Special Weather Statement | ICT | Allen | 36 min |
| May 11, 10:56 AM CDT | Flash Flood Watch | ICT | Allen, Butler, Chautauqua, Cowley, Elk, Greenwood and 9 more | 12 hr |
| May 11, 1:26 PM CDT | Special Weather Statement | ICT | Kingman | 49 min |
| May 11, 2:43 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman | 62 min |
| May 11, 2:56 PM CDT | Special Weather Statement | ICT | Labette | 49 min |
| May 11, 3:13 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Montgomery, Neosho, Wilson | 39 min |
| May 11, 3:37 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Neosho, Wilson | 45 min |
| May 11, 3:43 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Sedgwick, Sumner | 39 min |
| May 11, 3:58 PM CDT | Areal Flood Warning | ICT | Harper, Kingman | 26 hr |
| May 11, 4:32 PM CDT | Areal Flood Warning | ICT | Chautauqua, Cowley, Labette, Montgomery, Neosho, Wilson | 26 hr |
| May 11, 5:11 PM CDT | Areal Flood Warning | ICT | Sedgwick | 6 hr |
| May 11, 5:26 PM CDT | Flash Flood Warning | ICT | Kingman, Sedgwick, Sumner | 5 hr |
| May 11, 5:38 PM CDT | Flash Flood Warning | ICT | Chautauqua | 6 hr |
| May 11, 6:42 PM CDT | Special Weather Statement | ICT | Chautauqua, Elk | 63 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.